# SDR 2008UALA03979

- Difficulty date: July 25, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 63,041 hours, 18,245 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1600 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1600 FRAME INNER FLANGE DENTED BETWEEN S-25L AND 26L.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT GSO.  CUT OUT DAMAGE AND INSTALLED FRAME DOUBLER REPAIR PER SRM 53-00-07, REPAIR 5.
